# SDR DXTA2023053087240

- Difficulty date: May 30, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500194
- Aircraft time: 7,152 hours, 5,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: OF THE THREE CENTER EMERGENCY CEILING LIGHTS THE MIDDLE LIGHT DOES NOT ILLUMINATE WHEN THE EMER LT SWITCH IS PLACED TO ON//CORRECTIVEACTION//REMOVED CABIN HEADLINER CENTER EMER. LIGHT FIXTURE AND FOUND CONNECTION TURNED 180 DEGREES. CONNECTED PLUG WITH CORRECT ORIENTATION. RE-  LIGHT FIXTURE. FUNCTION TEST GOOD AT THIS TIME. ALL WORK DONE IAW EMB 505 AMM33-52-00/500
